Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 368, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jul 21, 2007, 6:52 PM CDT for Kinney County, Maverick County, Texas. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 21, 2007, 6:52 PM CDT (23:52 UTC)
- Expired
- Jul 21, 2007, 10:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Whole counties
Counties Kinney County, TX, Maverick County, TX
The radar
The Laughlin AFB radar (KDFX), 26 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 9:24 PM CDT | FLASH FLOOD | Brackettville, TX | SEVERAL ROADS CLOSED BECAUSE OF RAINFALL IN THA PAST 2 HOURS. HYWS 1572, 334 AND 1908. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 11.9 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1336 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KEWX 212355
FFWEWX
TXC271-323-220345-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
652 PM CDT SAT JUL 21 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
KINNEY COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITIES OF...SPOFFORD...BRACKETTVILLE...
MAVERICK COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1045 PM CDT
* AT 646 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING FROM
A THUNDERSTORM 8 MILES NORTHEAST OF SPOFFORD...MOVING NORTH AT 20
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ALAMO
VILLAGE
UP TO 3 INCHES OF RAIN CAN BE EXPECTED OVER NORTH CENTRAL AND
NORTHEAST MAVERICK COUNTY AND ACROSS MUCH OF KINNEY COUNTY. HEAVY
RAINS UP TO 10 INCHES MAY HAVE OCCURRED OVER THESE SAME AREAS DURING
THE PAST 24 HOURS. LARGER STEM CREEKS SUCH AS SYCAMORE CREEK ARE
LIKELY FLOODED AND WILL CONTINUE TO RISE WITH THE ADDITIONAL
RAINFALL.
DO NOT DRIVE WHERE WATER COVERS THE ROAD. TWO FEET OF RUSHING WATER
CAN CARRY AWAY MOST VEHICLES...INCLUDING SUVS AND PICKUPS. TURN
AROUND DONT DROWN.
LAT...LON 2855 10013 2920 10012 2961 10042 2962 10068
2925 10071
$$1 follow-up statement
000
WGUS74 KEWX 220120
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
816 PM CDT SAT JUL 21 2007
TXC271-323-220345-
KINNEY TX-MAVERICK TX-
816 PM CDT SAT JUL 21 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
MAVERICK AND KINNEY COUNTIES...
AT 816 PM CDT...NUMEROUS THUNDERSTORMS WERE INDICATED IN A TRAINING
PATTERN ACROSS PARTS OF MAVERICK AND KINNEY COUNTIES. THESE
THUNDERSTORMS COULD PRODUCE THREE-HOUR RAINFALL TOTALS OF 3 TO 5
INCHES BY 9 PM. MOVEMENT IS NORTH TO NORTHWEST AT AROUND 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRACKETTVILLE AND ALAMO VILLAGE.
LARGER CREEKS AND STREAMS...SUCH AS SYCAMORE CREEK...PINTO CREEK...
AND ELM CREEK WILL LIKELY SEE NEW RISES...AND COULD REMAIN FLOODED
THROUGH MUCH OF TONIGHT.
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. DO NOT
DRIVE WHERE WATER COVERS THE ROAD. TWO FEET OF RUSHING WATER CAN
CARRY AWAY MOST VEHICLES...INCLUDING SUVS AND PICKUPS. TURN AROUND
DONT DROWN.
LAT...LON 2821 10011 2921 10012 2962 10031 2962 10068
2937 10069 2907 10050 2837 10039 2820 10023
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 6:47 PM CDT, 5 minutes earlier.
Area forecast discussion, Jul 21, 6:47 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 647 PM CDT SAT JUL 21 2007 .AVIATION... SHOWERS AND THUNDERSTORMS SHOULD WEAKEN AFTER 02Z ACROSS MOST AREAS BUT COULD LINGER THROUGH MUCH OF THE NIGHT ACROSS THE DRT AREA. A FEW OVERNIGHT SHOWERS WILL REMAIN POSSIBLE IN THE OVERNIGHT HOURS NEAR THE I-35 CORRIDOR, BUT MOST ACTIVITY SHOULD RETURN TO A DAYTIME ONLY PATTERN. A LOW TO MID LEVEL ANTICYCLONE SHOULD DEVELOP OVER THE AREA SUNDAY, SO WILL KEEP CONVECTIVE TEMPO AND PROB GROUPS OUT OF THE THE LATER PERIODS. HOWEVER, THIS STABILITY COULD RESULT IN SOME LOCALLY DENSE FOG AND LIFR CIGS NEAR DAYBREAK. MOST AREAS SHOULD SEE VFR CONDITIONS PREVAILING SUNDAY AFTERNOON, WITH A FEW MVFR CIGS STILL POSSIBLE NEAR THE DRT AREA MOST OF THE DAY. && .PREV DISCUSSION... /ISSUED 357 PM CDT SAT JUL 21 2007/ DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE OVER EASTERN AREAS OF SOUTH CENTRAL TEXAS WITH SOME REDEVELOPMENT NOW OCCURRING ALONG THE RIO GRANDE NEAR THE MESOSCALE VORTEX. EXPECT ACTIVITY IN THE EAST TO DIMINISH WITH SUNSET AND HAVE MAINTAINED FLASH FLOOD WATCH THROUGH THIS EVENING THERE. WHILE OUT WEST, HAVE EXTENDED FLASH FLOOD WATCH THROUGH SUNDAY MORNING AS EXPECT THERE WILL BE REDEVELOPMENT AS THE LOW LEVEL JET SHIFTS TO ALONG THE RIO GRANDE. NUMEROUS RIVER AND STREAMS REMAIN OUT OF BANKS OR IN FLOOD AND THESE ADDITIONAL RAINS WILL AGGRAVATE THE SITUATION. ON SUNDAY INTO MONDAY, MESOSCALE VORTEX MOVES WELL WEST INTO MEXICO ALLOWING A DRIER AIRMASS WITH PWS OF 1.5 TO 1.8 INCHES SLOWLY FILTERS INTO THE AREA, HOWEVER WEAK UPPER DIFFLUENCE FROM AN UPPER JET AND ONLY SLIGHTLY WARMER TEMPERATURES ALOFT AS WESTERN RIDGE DOES NOT BUILD AS STRONGLY OVER AREA SUGGEST AT LEAST SLIGHT CHANCE POPS. COULD SEE SOME LOCALLY HEAVY DOWNPOURS. ON TUESDAY, A TRANSITION BACK TO A WETTER PATTERN RESUMES. A WEAK SURFACE BOUNDARY, THE REMNANTS OF A COLD FRONT MOVES SOUTHWEST INTO THE AREA PROVIDING FOR MOISTURE CONVERGENCE. THE UPPER RIDGE RETREATS NORTHWEST, ALLOWING THE MID LEVEL SHEAR AXIS TO DEEPEN SLIGHTLY AS A SHORT-WAVE DROPS INTO TEXAS. WEDNESDAY THROUGH NEXT SATURDAY, SHEAR AXIS TRANSITIONS INTO A WEAK UPPER TROUGH AS ADDITIONAL WEAK SHORT-WAVES DROP INTO POSITION WHILE TROPICAL MOISTURE AND PWS APPROACHING 2 INCHES MOVE BACK INTO THE AREA. POPS INCREASE TO CHANCE AND POSSIBLY MORE WIDESPREAD HEAVY RAINS. GENERALLY WENT WITH MEX TEMPERATURES, HOWEVER WENT A CATEGORY HIGHER FOR LOWS TONIGHT AS DEWPOINTS WILL NOT DECREASE AS MODEL SHOWS. DAYTIME TEMPERATURES WILL REMAIN WELL BELOW AVERAGE DUE TO AMPLE SOIL MOISTURE. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 74 93 73 94 73 / 20 20 - 30 10 AUSTIN BERGSTROM INTL AIRPORT 73 92 68 94 68 / 20 20 - 30 10 DEL RIO INTL AIRPORT 74 89 74 93 73 / 60 30 - 10 10 SAN ANTONIO INTL AIRPORT 75 90 73 92 72 / 20 20 - 30 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA... LEE...LLANO...MEDINA...TRAVIS...WILLIAMSON...WILSON. FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING ZONES: DIMMIT...EDWARDS...KINNEY...MAVERICK...REAL...UVALDE...VAL VERDE... ZAVALA. && 01/18
Hazardous weather outlook, Jul 21, 5:26 AM CDT, 13 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 526 AM CDT SAT JUL 21 2007 TXZ171>173-183>194-202>209-217>225-228-221100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 526 AM CDT SAT JUL 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT. OCCASIONAL RAIN WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TODAY THROUGH THE EVENING ACROSS SOUTH CENTRAL TEXAS AND THE HILL COUNTRY. LOCALLY HEAVY RAIN IS LIKELY. THIS WILL LEAD TO LOCALIZED FLOODING OF FLOOD PRONE AREAS...ON ROADS AND AT LOW WATER CROSSINGS. WHEN WATER COVERS THE ROAD... TURN AROUND DONT DROWN. .DAY TWO SUNDAY... A MOIST AIRMASS WILL REMAIN OVER SOUTH CENTRAL TEXAS. THIS WILL LEAD TO A CHANCE FOR MAINLY DAYTIME SHOWERS AND THUNDERSTORMS ACROSS SOUTH CENTRAL TEXAS SUNDAY...DIMINISHING BY THE EVENING HOURS. SOME LOCALLY HEAVY RAIN IS POSSIBLE. DAY THREE...MONDAY... THERE IS A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS OVER THE WEST PART OF SOUTH CENTRAL TEXAS TO A CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE EAST PART OF THE AREA. .DAYS FOUR THROUGH SEVEN...TUESDAY THROUGH FRIDAY... A FAIRLY WET JULY PATTERN WILL CONTINUE WITH A CHANCE OF MAINLY DAYTIME TO EVENING SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jul 21, 1:28 PM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
128 PM CDT SAT JUL 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLOOD 3 S CAMP WOOD 29.63N 100.01W
07/21/2007 REAL TX LAW ENFORCEMENT
HIGHWAY 55 IS CLOSED DUE TO WATER COVERING THE ROAD, JUST
SOUTH OF CAMP WOOD, NEAR THE NUECES RIVER.
&&
PMLocal storm report, Jul 21, 2:25 PM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
225 PM CDT SAT JUL 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLOOD DHANIS 29.33N 99.28W
07/21/2007 MEDINA TX LAW ENFORCEMENT
THE SECO CREEK IN DHANIS IS FLOODING, WHICH IS CAUSING
NUMEROUS HIGH WATER RESCUES.
&&
PMLocal storm report, Jul 21, 3:55 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
355 PM CDT SAT JUL 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND GST SEGUIN 29.58N 97.97W
07/21/2007 E0.00 MPH GUADALUPE TX PUBLIC
0300 AM TSTM WND GST SEGUIN 29.58N 97.97W
07/21/2007 E0.00 MPH GUADALUPE TX PUBLIC
0300 AM TSTM WND GST SEGUIN 29.58N 97.97W
07/21/2007 U0.00 MPH GUADALUPE TX PUBLIC
0840 AM FLOOD 5 S UTOPIA 29.54N 99.53W
07/21/2007 UVALDE TX EMERGENCY MNGR
WATER IS 12 FEET OVER HIGHWAY 187 NEAR THE SABINAL RIVER.
0851 AM FLOOD 5 S TARPLEY 29.56N 99.28W
07/21/2007 MEDINA TX EMERGENCY MNGR
HIGHWAY 462 SOUTH OF TARPLEY IS CLOSED DUE TO HIGH WATER.
THERE HAS BEEN OVER 10 INCHES OF RAINFALL SINCE MIDNIGHT.
0930 AM FLOOD MEDINA 29.80N 99.25W
07/21/2007 BANDERA TX LAW ENFORCEMENT
NUMEROUS ROADS ARE CLOSED DUE TO HIGH WATER IN THE COUNTY
OF BANDERA.
0930 AM FLOOD HONDO 29.36N 99.16W
07/21/2007 MEDINA TX LAW ENFORCEMENT
NUMEROUS ROADS ARE CLOSED DUE TO HIGH WATER IN THE COUNTY
OF MEDINA.
0930 AM FLOOD UVALDE 29.22N 99.78W
07/21/2007 UVALDE TX LAW ENFORCEMENT
NUMEROUS ROADS CLOSED DUE TO HIGH WATER IN THE COUNTY OF
UVALDE. HIGHWAYS 187, HIGHWAY 127, HIGHWAY 2390, HIGHWAY
481, HIGHWAY 1050 AND OTHERS.
0958 AM FLOOD DHANIS 29.33N 99.28W
07/21/2007 MEDINA TX LAW ENFORCEMENT
HIGHWAY US 90 WEST OUT OF DHANIS IS CLOSED DUE TO HIGH
WATER.
1050 AM FLOOD SPOFFORD 29.17N 100.41W
07/21/2007 KINNEY TX LAW ENFORCEMENT
HIGHWAY 1572 IS CLOSED IN KINNEY COUNTY DUE TO WATER OVER
THE ROAD.
1057 AM FLOOD 3 N CONCAN 29.56N 99.73W
07/21/2007 UVALDE TX CO-OP OBSERVER
HIGHWAY 1051 IS CLOSED DUE TO HIGH WATER. NUMEROUS LOW
WATER CROSSINGS ARE FLOODED. THE DRY FRIO RIVER IS IN
FLOOD AND GARNER STATE PARK IS BEING EVACUATED.
1111 AM FLOOD 10 E BRACKETTVILLE 29.32N 100.24W
07/21/2007 KINNEY TX LAW ENFORCEMENT
HIGHWAY 334 IS CLOSED NEAR THE COUNTY BORDER WITH UVADLE
COUNTY AND HIGHWAY US 90 IS CLOSED FROM NEAR
BRACKETTVILLE TO THE UVADLE COUNTY BORDER.
1112 AM FLOOD 20 NE EAGLE PASS 28.91N 100.26W
07/21/2007 MAVERICK TX LAW ENFORCEMENT
HIGHWAY 481 IS CLOSED AND NUMEROUS OTHER SMALL ROADS ARE
CLOSED TO THE FLODING.
0100 PM FLOOD 3 S CAMP WOOD 29.63N 100.01W
07/21/2007 REAL TX LAW ENFORCEMENT
HIGHWAY 55 IS CLOSED DUE TO WATER COVERING THE ROAD, JUST
SOUTH OF CAMP WOOD, NEAR THE NUECES RIVER.
0200 PM FLOOD DHANIS 29.33N 99.28W
07/21/2007 MEDINA TX LAW ENFORCEMENT
THE SECO CREEK IN DHANIS IS FLOODING, WHICH IS CAUSING
NUMEROUS HIGH WATER RESCUES.
&&
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:50 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 60 hr |
| Jul 20, 8:50 PM CDT | River Flood Warning | EWX | Gonzales | 4 days |
| Jul 20, 8:50 PM CDT | River Flood Warning | EWX | DeWitt | 10 days |
| Jul 21, 1:25 AM CDT | Flash Flood Warning | EWX | Bandera, Medina | 4 hr |
| Jul 21, 1:38 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 4 hr |
| Jul 21, 1:59 AM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales | 4 hr |
| Jul 21, 2:15 AM CDT | Flash Flood Warning | EWX | Uvalde | 4 hr |
| Jul 21, 3:35 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Jul 21, 3:41 AM CDT | Flash Flood Warning | EWX | Kendall | 4 hr |
| Jul 21, 5:03 AM CDT | River Flood Warning | EWX | Hays | 6 hr |
| Jul 21, 5:38 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Comal, Guadalupe, Kendall, Medina and 1 more | 4 hr |
| Jul 21, 6:32 AM CDT | River Flood Warning | EWX | Uvalde | 28 hr |
| Jul 21, 7:21 AM CDT | Flash Flood Warning | EWX | Edwards, Gillespie, Kerr | 4 hr |
| Jul 21, 7:21 AM CDT | Flash Flood Warning | EWX | Edwards, Gillespie, Kerr, Real | 4 hr |
| Jul 21, 8:30 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick | 3 hr |
| Jul 21, 9:12 AM CDT | River Flood Warning | EWX | Bexar | 60 hr |
| Jul 21, 9:12 AM CDT | River Flood Warning | EWX | Bexar | 49 hr |
| Jul 21, 9:38 AM CDT | Flash Flood Warning | EWX | Bandera, Medina, Uvalde | 3 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Uvalde | 5 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Uvalde | 25 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Uvalde | 5 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Uvalde | 25 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Uvalde | 17 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Medina | 11 hr |
| Jul 21, 10:05 AM CDT | River Flood Warning | EWX | Medina | 4 days |
| Jul 21, 11:10 AM CDT | Flash Flood Warning | EWX | Edwards, Kerr, Real | 110 min |
| Jul 21, 11:11 AM CDT | River Flood Warning | EWX | Bandera | 9 hr |
| Jul 21, 11:17 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick | 3 hr |
| Jul 21, 1:01 PM CDT | Flash Flood Warning | EWX | Edwards | 119 min |
| Jul 21, 1:03 PM CDT | River Flood Warning | EWX | Kerr | 6 hr |
| Jul 21, 2:29 PM CDT | River Flood Warning | EWX | Blanco | 5 hr |
| Jul 21, 6:40 PM CDT | River Flood Warning | EWX | Bexar, Guadalupe | 16 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.